| Catalog Number |
PAIN2011 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, "had the catheter come apart from the connector twice and the filter come apart from the connector twice.One of each was on the same patient.The filter itself does not leak.It is the connection to the connector that is the problem.The locking mechanism loosens very easily causing a leakage at that junction or it can come detached completely.I once had a leak that i didn't notice and had dosed duramorph.Then noticed a wet spot on the patient's pillow.Had no clue as to whether the patient received the dose or not.I had to assume that it leaked and re dosed the patient.1 error on that side vs not re dosing and exposing the patient to more pain due to not getting the medication".A sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, "had the catheter come apart from the connector twice and the filter come apart from the connector twice.One of each was on the same patient.The filter itself does not leak.It is the connection to the connector that is the problem.The locking mechanism loosens very easily causing a leakage at that junction or it can come detached completely.I once had a leak that i didn't notice and had dosed duramorph.".